R. J. Mceliece, A Public-Key System Based on Algebraic Coding Theory, Jet Propulsion Lab, pp.114-116, 1978.

H. Niederreiter, Knapsack-type cryptosystems and algebraic coding theory, Problems of Control and Information Theory, pp.159-166, 1986.

T. P. Berger and P. Loidreau, How to Mask the Structure of Codes for a Cryptographic Use, Designs, Codes and Cryptography, vol.4, issue.3, pp.63-79, 2005.
DOI : 10.1007/s10623-003-6151-2

URL : https://hal.archives-ouvertes.fr/hal-00068424

V. M. Sidelnikov, A public-key cryptosytem based on Reed-Muller codes, Discrete Math. Appl, vol.4, issue.3, pp.191-207, 1994.

H. Janwa and O. Moreno, McEliece public key cryptosystems using algebraic-geometric codes, Designs, Codes and Cryptography, vol.8, issue.3, pp.293-307, 1996.
DOI : 10.1023/A:1027351723034

M. Baldi, M. Bodrato, and F. Chiaraluce, A new analysis of the TMcEliece cryptosystem based on QC-LDPC codes, Proceedings of the 6th international conference on Security and Cryptography for Networks, ser. SCN '08, pp.246-262, 2008.

R. Misoczki, J. Tillich, N. Sendrier, and P. S. Barreto, MDPC-McEliece: New McEliece variants from Moderate Density Parity-Check codes, 2013 IEEE International Symposium on Information Theory, pp.2069-2073, 2013.
DOI : 10.1109/ISIT.2013.6620590

URL : https://hal.archives-ouvertes.fr/hal-00870929

C. Löndahl and T. Johansson, A New Version of McEliece PKC Based on Convolutional Codes, Information and Communications Security, pp.461-470, 2012.
DOI : 10.1007/978-3-642-34129-8_45

D. Gligoroski, S. Samardjiska, H. Jacobsen, and S. Bezzateev, McEliece in the world of Escher, IACR Cryptology ePrint Archive, 2014.

V. M. Sidelnikov and S. Shestakov, On insecurity of cryptosystems based on generalized Reed-Solomon codes, Discrete Mathematics and Applications, vol.2, issue.4, pp.439-444, 1992.
DOI : 10.1515/dma.1992.2.4.439

C. Wieschebrink, Cryptanalysis of the Niederreiter Public Key Scheme Based on GRS Subcodes, Lecture Notes in Comput. Sci, vol.6061, pp.61-72, 2010.
DOI : 10.1007/978-3-642-12929-2_5

L. Minder and A. Shokrollahi, Cryptanalysis of the Sidelnikov Cryptosystem, Lecture Notes in Comput. Sci, vol.4515, pp.347-360, 2007.
DOI : 10.1007/978-3-540-72540-4_20

C. Faure and L. Minder, Cryptanalysis of the McEliece cryptosystem over hyperelliptic curves, Proceedings of the eleventh International Workshop on Algebraic and Combinatorial Coding Theory, pp.99-107, 2008.

A. Otmani, J. Tillich, and L. Dallot, Cryptanalysis of Two McEliece Cryptosystems Based on Quasi-Cyclic Codes, Mathematics in Computer Science, vol.1, issue.4, pp.129-140, 2010.
DOI : 10.1515/dma.1992.2.4.439

URL : https://hal.archives-ouvertes.fr/hal-01083566

A. Couvreur, P. Gaborit, V. Gauthier-umaña, A. Otmani, and J. Tillich, Distinguisher-based attacks on public-key cryptosystems using Reed???Solomon codes, Designs, Codes and Cryptography, vol.73, issue.2, pp.641-666, 2014.
DOI : 10.1017/CBO9780511807077

URL : https://hal.archives-ouvertes.fr/hal-01096172

G. Landais and J. Tillich, An efficient attack of a McEliece cryptosystem variant based on convolutional codes, " in Post-Quantum Cryptography'13, ser. Lecture Notes in, pp.102-117, 2013.

A. Couvreur, I. Márquez-corbella, and R. Pellikaan, A polynomial time attack against algebraic geometry code based public key cryptosystems, 2014 IEEE International Symposium on Information Theory, pp.1446-1450, 2014.
DOI : 10.1109/ISIT.2014.6875072

URL : https://hal.archives-ouvertes.fr/hal-00937476

A. Couvreur, A. Otmani, J. Tillich, and V. Gauthier-umaña, A Polynomial-Time Attack on the BBCRS Scheme, Public-Key Cryptography -PKC 2015, ser. Lecture Notes in, pp.175-193, 2015.
DOI : 10.1007/978-3-662-46447-2_8

URL : https://hal.archives-ouvertes.fr/hal-01104078

D. J. Bernstein, T. Lange, and C. Peters, Wild McEliece, " in Selected Areas in Cryptography, ser. Lecture Notes in, pp.143-158, 2010.

T. P. Berger, P. Cayrel, P. Gaborit, and A. Otmani, Reducing Key Length of the McEliece Cryptosystem, Progress in Cryptology - AFRICACRYPT 2009, ser. Lecture Notes in, pp.77-97, 2009.
DOI : 10.1109/ISIT.2006.261651

URL : https://hal.archives-ouvertes.fr/hal-01081727

R. Misoczki and P. Barreto, Compact McEliece Keys from Goppa Codes, Selected Areas in Cryptography, 2009.
DOI : 10.1007/978-3-642-05445-7_24

URL : https://hal.archives-ouvertes.fr/hal-00870932

P. Barreto, R. Lindner, and R. Misoczki, Monoidic Codes in Cryptography, Lecture Notes in Comput. Sci, vol.21, issue.4, pp.179-199, 2011.
DOI : 10.1109/TIT.1975.1055449

URL : https://hal.archives-ouvertes.fr/hal-00870943

F. Levy-dit-vehel and S. Litsyn, Parameters of Goppa codes revisited, IEEE Transactions on Information Theory, vol.43, issue.6, pp.1811-1819, 1997.
DOI : 10.1109/18.641547

J. Faugère, A. Otmani, L. Perret, and J. Tillich, Algebraic Cryptanalysis of McEliece Variants with Compact Keys, Advances in Cryptology -EUROCRYPT 2010, pp.279-298, 2010.
DOI : 10.1007/978-3-642-13190-5_14

V. Gauthier-umaña and G. Leander, Practical key recovery attacks on two McEliece variants, iACR Cryptology ePrint Archive, 2009.

J. Faugère, A. Otmani, L. Perret, F. De-portzamparc, and J. Tillich, Structural cryptanalysis of McEliece schemes with compact keys, Designs, Codes and Cryptography, vol.79, issue.1, pp.87-112, 2016.
DOI : 10.1007/BFb0019850

D. J. Bernstein, T. Lange, and C. Peters, Smaller Decoding Exponents: Ball-Collision Decoding, Advances in Cryptology -CRYPTO 2011, pp.743-760, 2011.
DOI : 10.1007/978-3-642-22792-9_42

J. Faugère, V. Gauthier, A. Otmani, L. Perret, and J. Tillich, A distinguisher for high rate McEliece cryptosystems, Proc. IEEE Inf, pp.282-286, 2011.

I. Márquez-corbella and R. Pellikaan, Error-correcting pairs for a public-key cryptosystem, 2012.

R. Pellikaan, On decoding by error location and dependent sets of error positions, Discrete Mathematics, vol.106, issue.107, pp.368-381, 1992.
DOI : 10.1016/0012-365X(92)90567-Y

R. Kötter, A unified description of an error locating procedure for linear codes, Proc. Algebraic and Combinatorial Coding Theory, Voneshta Voda, pp.113-117, 1992.

I. Márquez-corbella, E. Martínez-moro, and R. Pellikaan, Evaluation of public-key cryptosystems based on algebraic geometry codes, Proceedings of the Third International Castle Meeting on Coding Theory and Applications, pp.199-204, 2011.

I. Márquez-corbella, E. Martínez-moro, and R. Pellikaan, On the unique representation of very strong algebraic geometry codes, Designs, Codes and Cryptography, vol.19, issue.3???4, pp.215-230, 2014.
DOI : 10.1007/BF01446461

A. Couvreur, I. Márquez-corbella, and R. Pellikaan, Cryptanalysis of Public-Key Cryptosystems That Use Subcodes of Algebraic Geometry Codes, 2014, presented at the 4th International Castle Meeting on Coding Theory and Applications (4ICMCTA). Palmela (Portugal)
DOI : 10.1007/978-3-319-17296-5_13

URL : https://hal.archives-ouvertes.fr/hal-01069272

I. Cascudo, H. Chen, R. Cramer, and C. Xing, Asymptotically Good Ideal Linear Secret Sharing with Strong Multiplication over Any Fixed Finite Field, Advances in Cryptology -CRYPTO 2009, ser. Lecture Notes in, pp.466-486, 2009.
DOI : 10.1007/978-3-642-03356-8_28

I. Cascudo, R. Cramer, and C. Xing, The Torsion-Limit for Algebraic Function Fields and Its Application to Arithmetic Secret Sharing, Advances in Cryptology -CRYPTO 2011, ser. Lecture Notes in, pp.685-705, 2011.
DOI : 10.1007/978-3-642-22792-9_39

A. Bogdanov and C. Lee, Homorphic encryption from codes The authors withdrew their paper after they learned that their scheme was threatened. It can be found on arXiv on http, this paper was accepted for publication in the proceedings of the 44th ACM Symposium on Theory of Computing (STOC), 2011.

M. Baldi, M. Bianchi, F. Chiaraluce, J. Rosenthal, and D. Schipani, Enhanced Public Key Security for the McEliece Cryptosystem, Journal of Cryptology, vol.29, issue.1, 2011.
DOI : 10.1007/978-3-642-12929-2_5

C. Wieschebrink, Two NP-complete Problems in Coding Theory with an Application in Code Based Cryptography, 2006 IEEE International Symposium on Information Theory, pp.1733-1737, 2006.
DOI : 10.1109/ISIT.2006.261651

W. Bosma, J. Cannon, and C. Playoust, The Magma Algebra System I: The User Language, Journal of Symbolic Computation, vol.24, issue.3-4, pp.235-265, 1997.
DOI : 10.1006/jsco.1996.0125

J. Faugère, L. Perret, F. De-portzamparc-kaoshiung, and R. O. Taiwan, Algebraic Attack against Variants of McEliece with Goppa Polynomial of a Special Form, Advances in Cryptology -ASIACRYPT 2014, pp.21-41, 2014.
DOI : 10.1007/978-3-662-45611-8_2

A. Couvreur, A. Otmani, and J. Tillich, Polynomial time attack on wild McEliece over quadratic extensions, " in Advances in Cryptology -EUROCRYPT 2014, ser. Lecture Notes in, pp.17-39

F. J. Macwilliams and N. J. Sloane, The Theory of Error-Correcting Codes, 1986.

W. C. Huffman and V. Pless, Fundamentals of error-correcting codes, 2003.
DOI : 10.1017/CBO9780511807077

P. Delsarte, On subfield subcodes of modified Reed-Solomon codes (Corresp.), IEEE Transactions on Information Theory, vol.21, issue.5, pp.575-576, 1975.
DOI : 10.1109/TIT.1975.1055435

R. M. Roth, Introduction to Coding Theory, 2006.
DOI : 10.1017/CBO9780511808968

Y. Sugiyama, M. Kasahara, S. Hirasawa, and T. Namekawa, Further results on Goppa codes and their applications to constructing efficient binary codes, IEEE Transactions on Information Theory, vol.22, issue.5, pp.518-526, 1976.
DOI : 10.1109/TIT.1976.1055610

I. Cascudo, R. Cramer, D. Mirandola, and G. Zémor, Squares of Random Linear Codes, IEEE Transactions on Information Theory, vol.61, issue.3, pp.1159-1173, 2015.
DOI : 10.1109/TIT.2015.2393251

URL : https://hal.archives-ouvertes.fr/hal-01261390

H. Randriambololona, Linear independence of rank 1 matrices and the dimension of *-products of codes, 2015 IEEE International Symposium on Information Theory (ISIT), pp.196-200, 2015.
DOI : 10.1109/ISIT.2015.7282444

I. Márquez-corbella, E. Martínez-moro, and R. Pellikaan, The non-gap sequence of a subcode of a generalized Reed???Solomon code, Designs, Codes and Cryptography, vol.6, issue.2, pp.317-333, 2012.
DOI : 10.1016/0022-314X(74)90043-2

A. Couvreur, A. Otmani, and J. Tillich, New identities relating wild Goppa codes, Finite Fields and Their Applications, vol.29, pp.178-197, 2014.
DOI : 10.1016/j.ffa.2014.04.007

URL : https://hal.archives-ouvertes.fr/hal-00880994

N. Sendrier, Finding the permutation between equivalent linear codes: the support splitting algorithm, IEEE Transactions on Information Theory, vol.46, issue.4, pp.1193-1203, 2000.
DOI : 10.1109/18.850662

C. Peters, Information-Set Decoding for Linear Codes over F q, Lecture Notes in Comput. Sci, vol.6061, pp.81-94, 2010.
DOI : 10.1007/978-3-642-12929-2_7

R. Lidl and H. Niederreiter, Finite fields, 2nd ed., ser. Encyclopedia of Mathematics and its Applications, 1997.

A. Otmani and . Ph, D. degree in mathematics and its applications from the University of Limoges (France) since 2002, and the HabilitationàHabilitation`Habilitationà Diriger des Recherches degree from the University of Caen (France) since 2011. He is currently Professor at University of, His research lies in the fields of algebraic coding theory and cryptography
URL : https://hal.archives-ouvertes.fr/hal-01167756